Tohoku Mathematical Journal

A theorem on the limit sets of quasiconformal deformations of infinitely generated Fuchsian groups of the first kind

Hisao Sekigawa

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 41, Number 3 (1989), 349-357.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178227769

Digital Object Identifier
doi:10.2748/tmj/1178227769

Mathematical Reviews number (MathSciNet)
MR1007094

Zentralblatt MATH identifier
0673.30033

Subjects
Primary: 30F40: Kleinian groups [See also 20H10]
Secondary: 30C99: None of the above, but in this section

Citation

Sekigawa, Hisao. A theorem on the limit sets of quasiconformal deformations of infinitely generated Fuchsian groups of the first kind. Tohoku Math. J. (2) 41 (1989), no. 3, 349--357. doi:10.2748/tmj/1178227769. https://projecteuclid.org/euclid.tmj/1178227769


Export citation

References

  • [1] T. CHU, On the outradius offinite-dimensional Teichmller spaces, Discontinuous Groups and Riemann Surfaces, Ann.of Math. Studies, No. 79, Princeton Univ. Press, Princeton, N. J., 1974, pp. 75-79.
  • [2] J. LEHNER, Discontinuous Groups and Automorphic Functions, Amer. Math. Soc, Providence R. I., 1964.
  • [3] O. LEHTO AND K. I. VIRTANEN, Quasiconformal Mappings in the Plane, Springer-Verlag, Berlin, Heidelberg, New York, 1973.
  • [4] B. MASKIT, Onboundaries of Teichmller spaces and on Kleinian groups, II, Ann. of Math. (2) 9 (1970), 607--630.
  • [5] E. E. MOISE, Geometric Topology in Dimension 2 and 3, Graduate Texts in Math. 47, Springer-Verlag, New York, Heidelberg, Berlin, 1977.
  • [6] S. RICKMAN, Quasiconformally equivalent curves, Duke Math. J. 36(1969), 387-400